Search Results

There are 16261 results for: content related to: Circular-Arc Bigraphs and Its Subclasses

  1. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Ricky Rotheram and Sanming Zhou

    Article first published online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  2. On the Facial Thue Choice Index via Entropy Compression

    Journal of Graph Theory

    Volume 77, Issue 3, November 2014, Pages: 180–189, Jakub Przybyło

    Article first published online : 18 DEC 2013, DOI: 10.1002/jgt.21781

  3. Regular Graphs, Eigenvalues and Regular Factors

    Journal of Graph Theory

    Volume 69, Issue 4, April 2012, Pages: 349–355, Hongliang Lu

    Article first published online : 19 DEC 2011, DOI: 10.1002/jgt.20581

  4. The Reverse H-free Process for Strictly 2-Balanced Graphs

    Journal of Graph Theory

    Volume 79, Issue 2, June 2015, Pages: 125–144, Tamás Makai

    Article first published online : 11 SEP 2014, DOI: 10.1002/jgt.21821

  5. A New Method for Enumerating Independent Sets of a Fixed Size in General Graphs

    Journal of Graph Theory

    James Alexander and Tim Mink

    Article first published online : 12 MAR 2015, DOI: 10.1002/jgt.21861

  6. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  7. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  8. Chasing a Fast Robber on Planar Graphs and Random Graphs

    Journal of Graph Theory

    Volume 78, Issue 2, January 2015, Pages: 81–96, Noga Alon and Abbas Mehrabian

    Article first published online : 13 MAR 2014, DOI: 10.1002/jgt.21791

  9. A Characterization of Mixed Unit Interval Graphs

    Journal of Graph Theory

    Volume 79, Issue 4, August 2015, Pages: 267–281, Felix Joos

    Article first published online : 25 SEP 2014, DOI: 10.1002/jgt.21831

  10. Spectrum of the 1-Laplacian and Cheeger's Constant on Graphs

    Journal of Graph Theory

    K. C. Chang

    Article first published online : 14 APR 2015, DOI: 10.1002/jgt.21871

  11. Chordal 2-Connected Graphs and Spanning Trees

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 224–235, Zbigniew R. Bogdanowicz

    Article first published online : 3 SEP 2013, DOI: 10.1002/jgt.21761

  12. Graphs with Few 3-Cliques and 3-Anticliques are 3-Universal

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 229–238, Nati Linial and Avraham Morgenstern

    Article first published online : 9 MAY 2014, DOI: 10.1002/jgt.21801

  13. On Interval Edge Colorings of Biregular Bipartite Graphs With Small Vertex Degrees

    Journal of Graph Theory

    Carl Johan Casselgren and Bjarne Toft

    Article first published online : 19 DEC 2014, DOI: 10.1002/jgt.21841

  14. Multicolor Ramsey Numbers For Complete Bipartite Versus Complete Graphs

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 19–38, John Lenz and Dhruv Mubayi

    Article first published online : 22 NOV 2013, DOI: 10.1002/jgt.21771

  15. An Improved Bound for Vertex Partitions by Connected Monochromatic K-Regular Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 127–145, Gábor N. Sárközy, Stanley M. Selkow and Fei Song

    Article first published online : 1 MAY 2012, DOI: 10.1002/jgt.21661

  16. Perfect Digraphs

    Journal of Graph Theory

    Volume 79, Issue 1, May 2015, Pages: 21–29, Stephan Dominique Andres and Winfried Hochstättler

    Article first published online : 1 MAY 2014, DOI: 10.1002/jgt.21811

  17. Graphs Containing Topological H

    Journal of Graph Theory

    Jie Ma, Qiqin Xie and Xingxing Yu

    Article first published online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  18. The Average Degree of Minimally Contraction-Critically 5-Connected Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 331–354, Kiyoshi Ando, Yoshimi Egawa and Matthias Kriesell

    Article first published online : 17 MAY 2013, DOI: 10.1002/jgt.21741

  19. Packing Triangles in Regular Tournaments

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 58–66, Raphael Yuster

    Article first published online : 9 AUG 2012, DOI: 10.1002/jgt.21691

  20. You have full text access to this OnlineOpen article
    Monochromatic Clique Decompositions of Graphs

    Journal of Graph Theory

    Henry Liu, Oleg Pikhurko and Teresa Sousa

    Article first published online : 12 JAN 2015, DOI: 10.1002/jgt.21851